Upon taking antibiotics in order to cure a swollen gland in the neck, my best friend has developed an intense rash, initially concentrated on her buttocks, which them spread to her legs and arms. It was as if her skin shrunk in the areas affected. She had also diarrhea and vomited, started fainting and felt an intense feeling of heat spreading all over her body. We went to the local hospital, where she was diagnosed with allergic shock to the antibiotics, was put on IV and was discharged, brand new, on the next day. She also had an ultrasound and the findings were liquid around her uterus and cysts in the kidneys.
After almost a month, yesterday, she developed again the same symptoms and was taken again to the hospital, this time no medication involved. Again she developed the rash, felt instense heat, vomited and fainted. The GP on her case seems to think that there might be a relation between the rash and the cysts in the kidneys. Is there a medical condition anyone knows of that would cause such symptoms? Any input appreciated!
My friend is female, 34, no kids so far, healthy, with no previous medical conditions.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?